# SDR CA010129013

- Difficulty date: December 17, 2000
- Submitted: February 1, 2001
- Operation: General aviation
- Make and model: Boeing 737281
- Aircraft time: 40,915 hours
- Engine: Pwa JT8D17
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: ST1042
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB ENGINE OIL PRESSURE WAS NOTICED TO DROP TO 41 PSI AND DID NOT RESPOND TO THROTTLE MOVEMENT. THE FLIGHT CREW ELECTED TO RETURN WHERE MAINTENANCE REPLACED THE OIL PRESSURE TRANSMITTRER ON THE NR 2 ENGINE.
